Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi good ladies, I need help. I've been using perhaps too much steroid on my clitoral hood? Is that possible? I had some itching (which I never have anywhere else) and it helped so I kept using it. Now I seem to have no clitoral hood to speak of and have exposed the tip of my clitoris I presume, it'

1 Doctor Answered
Hi good ladies, I need help. I've been using perhaps too ...
You haven't exposed any tip of the clitoris and it's only that it has become more sensitive and if you don't stimulate it for a month than it would get back to normal structure.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.